MathSciNet Relay Station
MathSciNet bibliographic data
MR340369 (49 #5124) 18D05
Gray, John W. Quasi-Kan extensions for $2$-categories. Bull. Amer. Math. Soc. 80 (1974), 142–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement